# SDR CA090116003

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 48,858 hours
- Engine: Pwa JT8D15
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: 32305LH
- Condition: Worn
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ESSENTIAL POWER WAS LOST AT ROTATION DURING TAKE-OFF.  SECOND OFFICER WAS UNABLE TO ESTABLISH ESSENTIAL POWER WHEN CYCLED FROM GENERATOR 3, TO GEN 1, TO GEN 2.  STANDBY POWER WAS SELECTED.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT OF DEPARTURE.  ON THE DOWNWIND APPROACH, ESSENTIAL POWER WAS ESTABLISHED ON GENERATOR 1.  UPON ARRIVAL MX PERSONNEL PERFORMED TROUBLESHOOTING AND FOUND THE ESSENTIAL POWER SELECT SWITCH DETENTE WORN (DETENTE DID NOT HAVE POSITIVE ENGAGEMENT).  THE AC METER/ESSENTIAL POWER MODULE WAS REPLACED AND OPS CHECKED SERVICEABLE.  THE ACFT WAS RELEASED FOR SERVICE.  NOTE: CARGOJET Q/A AWAITING STRIP REPORT FROM VENDOR FOR UNSERVICEABLE ESSENTIAL POWER MODULE.
